# SDR A6WA200840248

- Difficulty date: February 27, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,660 hours, 14,621 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Seized
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILURE OF FUNCTIONAL TEST OF CREW ESCAPE HATCH, OUTER HANDLE SEIZED DUE TO CORROSION, DURING C-CHECK.  CREW ESCAPE HATCH OUTER HANDLE REPLACED.  (M)
